# SDR HALA2020041000085

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 43,804 hours, 5,038 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH MLG ECCENTRIC PIN BADLY CORRODED. // LH MLG ECCENTRIC PIN REPLACED AS PER TASK CARD REF.3211-9405-01
ITEM 9 CK OK.
